Bilinearization of discrete soliton equations and singularity confinement

Kenichi Maruno, Kenji Kajiwara, Shinichiro Nakao, Masayuki Oikawa

Research output: Contribution to journalArticle

21 Citations (Scopus)

Abstract

The singularity confinement method is applied to the systematic derivation of the bilinear equations for discrete soliton equations. Using the bilinear forms, the N-soliton and algebraic solutions of the discrete potential mKdV equation are constructed.

Original languageEnglish
Pages (from-to)173-182
Number of pages10
JournalPhysics Letters, Section A: General, Atomic and Solid State Physics
Volume229
Issue number3
DOIs
Publication statusPublished - May 12 1997

Fingerprint

solitary waves
derivation

All Science Journal Classification (ASJC) codes

  • Physics and Astronomy(all)

Cite this

Bilinearization of discrete soliton equations and singularity confinement. / Maruno, Kenichi; Kajiwara, Kenji; Nakao, Shinichiro; Oikawa, Masayuki.

In: Physics Letters, Section A: General, Atomic and Solid State Physics, Vol. 229, No. 3, 12.05.1997, p. 173-182.

Research output: Contribution to journalArticle

@article{eeb87dad853a459399b7bc659fd474ed,
title = "Bilinearization of discrete soliton equations and singularity confinement",
abstract = "The singularity confinement method is applied to the systematic derivation of the bilinear equations for discrete soliton equations. Using the bilinear forms, the N-soliton and algebraic solutions of the discrete potential mKdV equation are constructed.",
author = "Kenichi Maruno and Kenji Kajiwara and Shinichiro Nakao and Masayuki Oikawa",
year = "1997",
month = "5",
day = "12",
doi = "10.1016/S0375-9601(97)00171-0",
language = "English",
volume = "229",
pages = "173--182",
journal = "Physics Letters, Section A: General, Atomic and Solid State Physics",
issn = "0375-9601",
publisher = "Elsevier",
number = "3",

}

TY - JOUR

T1 - Bilinearization of discrete soliton equations and singularity confinement

AU - Maruno, Kenichi

AU - Kajiwara, Kenji

AU - Nakao, Shinichiro

AU - Oikawa, Masayuki

PY - 1997/5/12

Y1 - 1997/5/12

N2 - The singularity confinement method is applied to the systematic derivation of the bilinear equations for discrete soliton equations. Using the bilinear forms, the N-soliton and algebraic solutions of the discrete potential mKdV equation are constructed.

AB - The singularity confinement method is applied to the systematic derivation of the bilinear equations for discrete soliton equations. Using the bilinear forms, the N-soliton and algebraic solutions of the discrete potential mKdV equation are constructed.

UR - http://www.scopus.com/inward/record.url?scp=0043136160&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0043136160&partnerID=8YFLogxK

U2 - 10.1016/S0375-9601(97)00171-0

DO - 10.1016/S0375-9601(97)00171-0

M3 - Article

AN - SCOPUS:0043136160

VL - 229

SP - 173

EP - 182

JO - Physics Letters, Section A: General, Atomic and Solid State Physics

JF - Physics Letters, Section A: General, Atomic and Solid State Physics

SN - 0375-9601

IS - 3

ER -